Alert archive / Tennessee / Wind Advisories in 2023

Wind Advisory 7, NWS Nashville, TN

February 26, 202338 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Feb 26, 2023, 2:19 AM CST for 38 counties in Tennessee. It took effect at Feb 27, 2023, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2023, 2:19 AM CST (08:19 UTC)
In effect from
Feb 27, 2023, 6:00 AM CST
Expired
Feb 27, 2023, 6:00 PM CST
In force
12 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WWUS74 KOHX 260819
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
219 AM CST Sun Feb 26 2023

TNZ010-011-031>034-058-060-061-063>066-075-077>080-093>095-261600-
/O.NEW.KOHX.FG.Y.0006.230226T0819Z-230226T1500Z/
/O.NEW.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/
Clay-Pickett-Jackson-Putnam-Overton-Fentress-Lewis-Maury-Marshall-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-
Van Buren-Wayne-Lawrence-Giles-
Including the cities of Celina, Byrdstown, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Hohenwald, Columbia, 
Lewisburg, Woodbury, Smithville, Sparta, Crossville, Shelbyville,
Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, 
Clifton, Waynesboro, Lawrenceburg, and Pulaski
219 AM CST Sun Feb 26 2023

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile
  or less in dense fog. For the Wind Advisory, southwest winds 15
  to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of Middle Tennessee.

* WHEN...For the Dense Fog Advisory, until 9 AM CST this 
  morning. For the Wind Advisory, from 6 AM to 6 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

TNZ005>009-023>030-056-057-059-062-261600-
/O.NEW.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman-
Williamson-Rutherford-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, 
Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Linden, 
Lobelville, Centerville, Franklin, Brentwood, Murfreesboro, 
Smyrna, and La Vergne
219 AM CST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of Middle Tennessee.

* WHEN...From 6 AM to 6 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

27
4 follow-up statements
197 
WWUS74 KOHX 261514
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
914 AM CST Sun Feb 26 2023

TNZ010-011-031>034-058-060-061-063>066-075-077>080-093>095-262300-
/O.EXP.KOHX.FG.Y.0006.000000T0000Z-230226T1500Z/
/O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/
Clay-Pickett-Jackson-Putnam-Overton-Fentress-Lewis-Maury-Marshall-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-
Van Buren-Wayne-Lawrence-Giles-
Including the cities of Celina, Byrdstown, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Hohenwald, Columbia, 
Lewisburg, Woodbury, Smithville, Sparta, Crossville, Shelbyville,
Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, 
Clifton, Waynesboro, Lawrenceburg, and Pulaski
914 AM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Middle Tennessee.

* WHEN...For the Dense Fog Advisory, until 9 AM CST this 
  morning. For the Wind Advisory, from 6 AM to 6 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ005>009-023>030-056-057-059-062-262300-
/O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman-
Williamson-Rutherford-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, 
Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Linden, 
Lobelville, Centerville, Franklin, Brentwood, Murfreesboro, 
Smyrna, and La Vergne
914 AM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of Middle Tennessee.

* WHEN...From 6 AM to 6 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

10
971 
WWUS74 KOHX 261945
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
145 PM CST Sun Feb 26 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-270900-
/O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
145 PM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of Middle Tennessee.

* WHEN...From 6 AM to 6 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

10
684 
WWUS74 KOHX 270747
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
147 AM CST Mon Feb 27 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-272100-
/O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
147 AM CST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...All of Middle Tennessee.

* WHEN...From 6 AM to 6 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

27
330 
WWUS74 KOHX 272025
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
225 PM CST Mon Feb 27 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-280000-
/O.CON.KOHX.WI.Y.0007.000000T0000Z-230228T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
225 PM CST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...All of Middle Tennessee.

* WHEN...Until 6 PM CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Feb 25, 10:58 PM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Feb 25, 10:58 PM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1058 PM CST Sat Feb 25 2023

...New AVIATION...

.UPDATE...
Issued at 800 PM CST Sat Feb 25 2023

This evening, showers have ended except maybe a stray sprinkle
over our southern counties. Weak high pressure was in place at the
surface with a front stalled just south of the Tn Valley. A good
amount of low level moisture was sitting in place with calm winds.
This pattern supports low stratus clouds and fog for tonight.
Most areas already have stratus, but some spots with breaks in
the clouds have begun to see fog formation. Although the fog will
be dense in some spots overnight, the low clouds may keep the fog from
becoming widespread and requiring a dense fog advisory. We will
just have to see how it goes. Areas most likely to have dense fog
include the Cumberland Plateau and areas north of I-40. Regardless,
travelers will likely encounter some sudden visibility changes
overnight in patches of fog. The stagnant air pattern overnight
will also keep temps from falling much. Most areas will stay
nearly steady in the mid 40s.

The forecast was recently updated to increase sky cover, adjust
hourly temp trends, and increase fog coverage.

&&

.SHORT TERM...
(This afternoon through Sunday Night)
Issued at 139 PM CST Sat Feb 25 2023

Showers have drifted south through the morning hours along with
the 925/850 mb convergence zone. These showers will continue in
the southern part of the area through the afternoon before
dissipating this evening as the convergence weakens. On Sunday a
weak warm front will lift north along with the possibility of a
few light showers. With the warm front lifting through the area
during the day tomorrow, temperatures will be warmer with highs in
the mid 50s to mid 60s. Conditions will likely stay dry through
Sunday night. Winds will increase as Sunday night progresses
leading to a very breezy Monday.

&&

.LONG TERM...
(Monday through next Saturday)
Issued at 139 PM CST Sat Feb 25 2023

On Monday, a surface low will be lifting northeast out of the
central plains with the low level pressure gradient tightening
through the morning. A weak cold front will sweep through the area
during the day along with some showers. Ahead of that,
temperatures look like they could climb as high as the mid 70s.
There is strong 925/850mb jet along with the possibility of a
couple hundred Joules of surface CAPE. Gradient winds will be
strong ahead of the shower activity with gusts around 45 mph, but
some low top convection could mix down some stronger gusts
leading to an isolated damaging wind gust or two. SPC has
highlighted this in the eastern part of the CWA with a marginal
risk. Regardless of the level instability on Monday, a wind
advisory will likely be needed to address the gradient winds.

Conditions don't cool off much behind the weak front on Monday.
Highs on Tuesday will still make it into the lower 70s for a large
part of the area. Another cold front will try to approach the area
late Wednesday bringing back the rain chances. This front will
struggle to make much progress through Thursday until a deep
shortwave kicks through the area on Friday. Between Wednesday
night and Friday evening, precipitable water values will be around
2-3 standard deviations above normal leading to some heavy rain.
Right now, rain totals between 2 and 4 inches seems possible which
could lead to some minor flooding issues.

Behind the late week system, cooler air will filter into the
region pushing temperatures to more appropriate values for this
time of year. Temperatures Friday night will be close to freezing
but they look like they will begin to rebound once again later in
the weekend. While we will be well above normal this week, I do
not see us exceeding any record highs. Sites will approach records
on Monday and Wednesday, but likely fall just short. BNA's
current forecast high on Monday is 76, but the record is 78 set
in 1981. CSV has a forecast high of 68 on Monday with a record of
71 set in 1981. Wednesday will be another warm day with 70
currently forecasted for CSV. The record is 72 set in 1997. BNA's
forecast high for Wednesday is 77 with a record of 81 set in 1997.

&&

.AVIATION...
(06Z TAFS)
Issued at 1058 PM CST Sat Feb 25 2023

CKV/BNA/MQY/CSV...Looks like dense fog formation now certainly
could be a possibility CSV 26/08Z-26/14Z as saturation in atm
low level moisture levels potentially most prevalent. Otherwise
not much change in forecast reasoning from 26/00Z TAF issuance.
26/06Z VFR ceilings CKV/BNA should lower to MVFR ceilings by
around 26/08Z. 26/06Z MVFR ceilings MQY with LIFR ceilings CSV.
Expect IFR at CKV/BNA by 26/08Z with LIFR ceilings persisting
CSV potentially thru 26/16Z. MVFR ceilings MQY will become IFR
thru 27/04Z. With a good amount of cloud coverage expected,
even with light to calm winds and favorable dewpoint depressions
do not anticipate dense fog formation at CKV/BNA/MQY or in vcnty
of terminals, but MVFR to IFR fog formation looks likely to occur
at these terminals 26/07Z-26/15Z. Some potential for iso shwrs/iso
drizzle CKV/BNA/MQY thru 27/00Z, but sct shwrs/sct drizzle may be
possible at least in vcnty of CSV 26/19Z-27/00Z. Generally light
S/SW winds expected thru 27/06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      46  62  56  76 /   0  20  20  60
Clarksville    43  62  55  74 /   0  30  20  60
Crossville     43  57  52  68 /   0  20  20  80
Columbia       45  64  56  75 /  10  10  20  50
Cookeville     44  58  54  71 /   0  20  20  80
Jamestown      41  57  50  69 /   0  20  20  70
Lawrenceburg   45  64  57  74 /  10  10  20  50
Murfreesboro   44  62  56  75 /   0  10  20  70
Waverly        43  61  55  72 /  10  20  20  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.......13
SHORT TERM...Reagan
LONG TERM....Reagan
AVIATION.....JB Wright
Hazardous weather outlook, Feb 25, 3:18 AM CST, 23 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Nashville TN
318 AM CST Sat Feb 25 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-260930-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
318 AM CST Sat Feb 25 2023

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A cold front will move through the area on Monday. Breezy to windy
conditions can be expected with wind gusts as high as 45 to 50 mph.
Additionally, showers and a few thunderstorms can also be expected.
A few of these storms could reach strong to severe limits across the
northern and central Cumberland Plateau. Damaging wind gusts will be
the primary severe weather threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across the northern Plateau on
Monday. Please relay any information about observed severe weather
to the NWS while following all local and state guidelines.

21

In the hours before

Special weather statement, Feb 25, 9:03 PM CST, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Nashville TN
903 PM CST Sat Feb 25 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-261215-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield,
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina,
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville,
McEwen, Dickson, Ashland City, Kingston Springs, Nashville,
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage,
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown,
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin,
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne,
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton,
Waynesboro, Lawrenceburg, and Pulaski
903 PM CST Sat Feb 25 2023

...Patchy Dense Fog Will Impact Travel...

Patches of fog will form across Middle Tennessee overnight,
continuing through early Sunday morning. The Cumberland Plateau
will have the most foggy conditions.

Since the fog will occur in patches, travelers can expect sudden
changes in visibility. Use extra caution and keep lights on low
beam if you encounter fog overnight.

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:19 AM CSTDense Fog AdvisoryOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more7 hr

Nearby

Wind Advisories in Tennessee, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.